DocumentCode
318609
Title
Nonlinear Quadratic Regulators for Large Scale Systems
Author
Zhao, Jun ; Zhang, Si-Ying
Author_Institution
Dept. of Auto. Control, Northeast University of Tech., China
Volume
1
fYear
1992
fDate
17-21 Feb 1992
Firstpage
146
Lastpage
150
Keywords
Algebra; Boundary value problems; Equations; Large-scale systems; Optimal control; Regulators; Tellurium; Vectors;
fLanguage
English
Publisher
ieee
Conference_Titel
Intelligent Control and Instrumentation, 1992. SICICI '92. Proceedings., Singapore International Conference on
Print_ISBN
0-7803-0632-5
Type
conf
DOI
10.1109/SICICI.1992.641662
Filename
641662
Link To Document